Alert archive / Washington / Small Craft Advisories in 2021
Small Craft Advisory 75, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Apr 6, 2021, 2:49 AM PDT. It took effect at Apr 6, 2021, 5:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2021, 2:49 AM PDT (09:49 UTC)
- In effect from
- Apr 6, 2021, 5:00 PM PDT
- Expired
- Apr 7, 2021, 3:12 AM PDT
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
763 WHUS76 KSEW 060949 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 249 AM PDT Tue Apr 6 2021 PZZ131-132-061800- /O.NEW.KSEW.SC.Y.0075.210407T0100Z-210407T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 249 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT WEDNESDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 6 PM this evening to 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-061800- /O.NEW.KSEW.SC.Y.0076.210407T2100Z-210408T1300Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 249 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt becoming west. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 2 PM Wednesday to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-061800- /O.NEW.KSEW.SC.Y.0076.210407T2100Z-210408T0900Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 249 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt becoming west. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 2 PM Wednesday to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-061800- /O.NEW.KSEW.SC.Y.0076.210407T2100Z-210408T1300Z/ Northern Inland Waters Including The San Juan Islands- 249 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt becoming westerly. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 2 PM Wednesday to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-061800- /O.NEW.KSEW.SC.Y.0076.210407T2100Z-210408T0900Z/ Puget Sound and Hood Canal- 249 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...From 2 PM Wednesday to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
4 follow-up statements
886 WHUS76 KSEW 061618 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 918 AM PDT Tue Apr 6 2021 PZZ131-132-070100- /O.CON.KSEW.SC.Y.0075.210407T0100Z-210407T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 918 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT WEDNESDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 6 PM this evening to 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ150-153-156-170-173-176-070100- /O.CON.KSEW.SC.Y.0076.210407T2100Z-210408T1300Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 918 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt becoming west. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...From 2 PM Wednesday to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-070100- /O.CON.KSEW.SC.Y.0076.210407T2100Z-210408T0900Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 918 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt becoming west. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 2 PM Wednesday to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-070100- /O.CON.KSEW.SC.Y.0076.210407T2100Z-210408T1300Z/ Northern Inland Waters Including The San Juan Islands- 918 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM PDT THURSDAY... * WHAT...South winds 15 to 25 kt becoming westerly. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 2 PM Wednesday to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-070100- /O.CON.KSEW.SC.Y.0076.210407T2100Z-210408T0900Z/ Puget Sound and Hood Canal- 918 AM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...From 2 PM Wednesday to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
934 WHUS76 KSEW 062232 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 332 PM PDT Tue Apr 6 2021 PZZ131-132-070900- /O.EXT.KSEW.SC.Y.0075.210407T0000Z-210407T1200Z/ /O.EXB.KSEW.SC.Y.0076.210408T0000Z-210408T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 332 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM WEDNESDAY TO 5 AM PDT THURSDAY... * WHAT...For the first Small Craft Advisory (tonight), west winds 15 to 25 kt. For the second Small Craft Advisory (Wednesday night), west winds 15 to 25 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 5 AM PDT Wednesday. For the Small Craft Advisory, from 5 PM Wednesday to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-070900- /O.EXB.KSEW.SC.Y.0076.210407T1800Z-210408T0900Z/ Admiralty Inlet- 332 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 11 AM Wednesday to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-150-153-156-170-173-176-070900- /O.EXT.KSEW.SC.Y.0076.210407T1800Z-210408T1500Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 332 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM WEDNESDAY TO 8 AM PDT THURSDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Portions of Pacific coastal waters. * WHEN...From 11 AM Wednesday to 8 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-135-070900- /O.EXT.KSEW.SC.Y.0076.210407T1800Z-210408T0900Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 332 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Puget Sound and Hood Canal. * WHEN...From 11 AM Wednesday to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
603 WHUS76 KSEW 070312 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 812 PM PDT Tue Apr 6 2021 PZZ131-132-071115- /O.CON.KSEW.SC.Y.0075.000000T0000Z-210407T1200Z/ /O.CON.KSEW.SC.Y.0076.210408T0000Z-210408T1200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 812 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM WEDNESDAY TO 5 AM PDT THURSDAY... * WHAT...For the first Small Craft Advisory (tonight), west winds 15 to 25 kt. For the second Small Craft Advisory (Wednesday night), west winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 5 AM PDT Wednesday. For the Small Craft Advisory, from 5 PM Wednesday to 5 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-150-153-156-170-173-176-071115- /O.CON.KSEW.SC.Y.0076.210407T1800Z-210408T1500Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 812 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 8 AM PDT THURSDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Portions of Pacific coastal waters. * WHEN...From 11 AM Wednesday to 8 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133>135-071115- /O.CON.KSEW.SC.Y.0076.210407T1800Z-210408T0900Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet-Puget Sound and Hood Canal- 812 PM PDT Tue Apr 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands, Admiralty Inlet and Puget Sound and Hood Canal. * WHEN...From 11 AM Wednesday to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
776 WHUS76 KSEW 071012 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 312 AM PDT Wed Apr 7 2021 PZZ131-132-071815- /O.CAN.KSEW.SC.Y.0075.000000T0000Z-210407T1200Z/ /O.EXT.KSEW.SC.Y.0076.210407T1012Z-210409T0100Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 312 AM PDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THURSDAY... * WHAT...West winds 15 to 25 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 6 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-150-153-156-170-173-176-071815- /O.EXT.KSEW.SC.Y.0076.210407T1900Z-210408T1900Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 312 AM PDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO NOON PDT THURSDAY... * WHAT...West winds 15 to 25 kt. * WHERE...Portions of Pacific coastal waters. * WHEN...From noon today to noon PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-135-071815- /O.EXT.KSEW.SC.Y.0076.210407T1900Z-210408T0900Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 312 AM PDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM PDT THURSDAY... * WHAT...Southwest winds 15 to 25 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Puget Sound and Hood Canal. * WHEN...From noon today to 2 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-071815- /O.EXT.KSEW.SC.Y.0076.210408T0100Z-210408T1300Z/ Admiralty Inlet- 312 AM PDT Wed Apr 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 6 PM this evening to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 8:02 PM PDT, 6 hours 47 minutes earlier.
Area forecast discussion, Apr 5, 8:02 PM PDT, 6 hours 47 minutes before
Area Forecast Discussion National Weather Service Seattle WA 802 PM PDT Mon Apr 5 2021 .UPDATE...The forecast is largely on track this evening-only made some minor tweaks to the sky cover overnight along the Coast and thru the SW Interior. Also added patchy fog over the SW interior. Evening water vapor loop continues to show a mid/upper level ridge of high pressure passing over the area, allowing for larger scale subsidence. At the surface, high pressure also holds strong influence over the area. For the overnight period, upper level ridge will continue to pass over the area, with surface high pressure continuing and allowing for slightly stronger onshore flow/marine push. IR satellite loop around 730 this evening shows marine stratus beginning to push into Grays Harbor County and areas northward along the Central Coast. These clouds will continue eastward overnight. The biggest forecast concern overnight will be the extent of the marine stratus as well as its implications of fog development. Current forecast trends will favor the development of patchy fog across the SW Interior (including the I-5) corridor shortly before and around daybreak before the larger extent of marine stratus attempts to move in. If the stratus arrives earlier than forecast, fog development may be mitigated. Regardless, if fog does develop, threat of freezing fog appears limited, as low temps should largely be above freezing (could be some isolated exceptions). Marine stratus is anticipated to make it into the South Sound and perhaps urban areas just east of the Sound, tho confidence in this is lower. Stratus will dissipate/retreat west late morning into the afternoon, giving way to another day of sun. The ridge influence will shift south as a trough begins to push its way in from the north. Some higher level cloud cover may advect in during the second half of the day. Previous discussion follows with updated marine and aviation section. Kovacik && .PREV DISCUSSION... /issued 308 PM PDT Mon Apr 5 2021/ .SYNOPSIS...Weak upper level ridging will keep Western Washington dry through Tuesday. Wet and unsettled weather returns on Wednesday as the next system moves down from the northwest. Cool upper level troughing will keep conditions unsettled into Thursday, with another system slated to traverse the region Friday and into the weekend. Drier conditions are possible early next week as a stronger upper level ridge starts to build into the area. && .SHORT TERM /TONIGHT THROUGH THURSDAY/...Conditions will remain dry tonight into Tuesday as weak upper level ridging continues to influence the region. Satellite imagery showing some cumulus across the Sound and over the offshore coastal waters, but otherwise it's a pretty nice afternoon with plenty of sunshine for Western Washington. Temperatures as of 2 PM currently in the low to mid 50s across much of the region. Increasing onshore flow tonight will push a marine layer inland overnight and into the Sound by Tuesday morning. Overnight lows will trend a few degrees warmer than this morning for the majority of the lowlands- with low temps forecast in the mid 30s for much of the area. However, some areas across Southern Interior could still dip down to near freezing ahead of the incoming marine stratus. Clouds will retreat back to the coast by late morning for another round of dry conditions and sun. Temperatures Tuesday will be in the mid to upper 50s. The next system moving down from the northwest will then traverse Western Washington Wednesday into Thursday, bringing breezy winds, lowland rain, and mountain snow to the region. Precipitation out ahead of the front will spread inland from north to south during the day Wednesday. Snow levels will drop to below pass level by early morning hours, so expect snow at the passes by late Wednesday morning into Wednesday afternoon. Snow amounts for Stevens Pass look to approach advisory criteria during the late afternoon to early Thursday morning time frame. Breezy winds will start to pick up across the region by Wednesday morning and look to peak Wednesday afternoon. Post-frontal onshore flow will keep winds elevated along the Strait of Juan de Fuca and adjacent areas through the evening and overnight hours. Showers will linger into Thursday, however guidance does continue to trend drier for the late afternoon and evening hours. With cool upper level troughing influencing the area, high temperatures will trend cooler and be in the upper 40s to low 50s both Thursday and Friday. .LONG TERM /FRIDAY THROUGH MONDAY/...Another system will move across Western Washington Friday into Saturday as another upper level trough sinks southward from British Columbia. This will bring another round of breezy conditions, lowland rain, and mountain snow to the region through Saturday. Discrepancies in deterministic solutions and ensembles really start on Sunday, with Western Washington remaining in between upper level troughing and upper level ridging to the west. Both the ECMWF operational run and and ensemble solutions hint at Western Washington drying out on Sunday, whereas the GFS solutions keep troughing and shower activity in the region. Mean cluster analysis shows upper level ridging starting to build into the area by early next week, so have kept the trend towards a drier solution in the forecast for now. 14 && .AVIATION...VFR conditions prevail across the TAF sites this evening, with the exception of KHQM where marine stratus have yielded an MVFR ceiling. Marine stratus will move east overnight, likely making it towards Olympia shortly before sunrise. FEW-SCT MVFR clouds could flirt with KPWT, KSEA, and KBFI. Some fog is also possible at KOLM, depending on the extent and arrival time of the stratus. Stratus will diminish/retreat west late morning into the afternoon for a return to VFR at all sites. Winds calm to light and variable overnight, becoming S Tuesday 5-10kts. KSEA...VFR thru the period. A few MVFR level marine stratus may hover in the vicinity of the airfield Tuesday morning but should clear a few hours after sunrise. Winds light and variable overnight, becoming S/SW 5-10kts Tuesday afternoon Kovacik && .MARINE...Onshore flow will continue through Tuesday with high pressure offshore and lower pressure inland. Small craft advisory strength west winds are likely for the Central Strait of Juan de Fuca and East Entrance Tuesday night. A frontal system will move through the area Wednesday and Wednesday night. Winds will turn more southerly ahead of the front Wednesday then westerly behind the front Wednesday night. Small craft advisory strength winds are likely most waters at some point Wednesday or Wednesday night. Gale force west winds are not out of the question for a few hours Wednesday night for the Central and Eastern Strait. Onshore flow will ease in between weather systems on Thursday then a second frontal system will move through the area Friday and Friday night. This system will be similar to the Wednesday front with small craft advisory strength southerly winds followed by westerly winds most waters. West swell over the Coastal Waters will build to 10-12 feet behind this system on Saturday. Schneider && .HYDROLOGY...No river flooding expected in the next 7 days. && .CLIMATE...Would you believe there was a year when Washington state led the nation in tornado deaths? On this day in 1972 an F3 tornado went through Vancouver Washington around 1 pm killing 6 people and injuring 300 people. The six fatalities from the tornado were the most as a result of a tornado of any state in 1972 ( total tornado fatalities in 1972 were 27 nationwide ). Felton && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. && www.weather.gov/seattle
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:49 AM PDT | Small Craft Advisory | SEW | 71 hr |
Nearby
Small Craft Advisories in Washington, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.